Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Felt dizzy, eyes went cross eyed, feel sick. What could have caused this ?

Same condition as this: Hi, Today i stood up and felt a little dizzy. My eyes went cross eyed and i couldnt control it. I put my hand over each eye which i could see out of both (if 1 was covered). It lasted for about 2-3 mins. I now feel sick and my eyes feel like they have a little pressure behind them. What could have caused this? It has never happened before. I ve had this for about two weeks. I was referred to an opthamologist, and hes scheduled an appointment ofr 4 week,so it must not be serious?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  881
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to healh care magic,
they could be many causes to the symptoms you are presenting with
- vertigo
- vasovagal syncope
- absence seizures
- hypotension
- any drug side effect
i would suggest you visit a physician for further follow up and treatment.
hope to have answered your query
wish you a quick recovery.
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor